Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 202, NWS Amarillo, TX

June 30, 2016Dallam County, Sherman County, Texas; Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 30, 2016, 8:08 PM CDT for Dallam County, Sherman County, Texas; Cimarron County, Texas County, Oklahoma. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2016, 8:08 PM CDT (01:08 UTC)
Expired
Jun 30, 2016, 9:15 PM CDT
In force
67 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cimarron County, OK, Texas County, OK, Dallam County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 153 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.1 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2016-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1093 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2016-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1093 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1956 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

243 
WUUS54 KAMA 010108
SVRAMA
OKC025-139-TXC111-421-010215-
/O.NEW.KAMA.SV.W.0202.160701T0108Z-160701T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
808 PM CDT THU JUN 30 2016

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA...
  SOUTHWESTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA...
  NORTHEASTERN DALLAM COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHWESTERN SHERMAN COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 915 PM CDT

* AT 807 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
  GRIGGS...OR 17 MILES SOUTHEAST OF BOISE CITY...MOVING SOUTHEAST AT
  10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 
           HAIL DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  STRATFORD...GRIGGS AND TEXHOMA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3659 10245 3680 10220 3666 10164 3613 10213
TIME...MOT...LOC 0107Z 313DEG 10KT 3657 10226 

HAIL...1.00IN
WIND...60MPH
 
$$

NF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 7:05 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 30, 7:05 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Amarillo TX
705 PM CDT THU JUN 30 2016

.Aviation...
For the 00Z TAFS...The short term concern for aviation will be winds
and locally heavy rainfall with thunderstorms moving slowly across
the Panhandles this evening. Winds may be variable with gusts up to
around 45 kts near the strongest storms. This round of storms should
be mostly east of the TAF sites by around 02Z to 03Z tonight, with at
least some chance for additional thunderstorms overnight. Given the
slow moving nature of these storms and scattered coverage, did not
include mention of thunderstorms in TAFs beyond 03Z at any site.
Amendments may be necessary if outflow from thunderstorms causes
significant wind shifts.

NF

&&

.Prev Discussion... /Issued 430 PM CDT THU JUN 30 2016/

Discussion...The main points of interest for this forecast package
are the continuing chances for showers and thunderstorms, as rain
chances will exist intermittently now through Tuesday afternoon.
Temperatures will also begin to climb back up through the weekend and
early next week we can expect to start seeing high temperatures
nearing the century mark.

Short Term...This afternoon through Saturday night...Showers and
thunderstorms are currently forming and moving through portions of
the Texas and Oklahoma Panhandles. Storms have initiated in Armstrong
County and other portions of the south central Texas Panhandle. These
storms have pushed out an outflow boundary which is making its way
northwestward towards the cities of Amarillo and Canyon. This will
shift winds to a more southeasterly direction behind it, and enhance
the potential for scattered storms to form. Additionally, there are
some small showers and thunderstorms beginning to move in from New
Mexico and Colorado ahead of a lee surface trough to our west. These
storms are expected to continue for the remainder of the afternoon
and evening hours, however more organized convection is likely during
the overnight and early morning time period. Any of the stronger
storms that form during this time will be capable of producing
strong, gusty winds and small hail.

The best locations for the aforementioned organized convection
continues to be the northern portions of the Oklahoma and Texas
Panhandles where frontogenesis associated with a surface trough is
strongest. This, coupled with ample moisture, northwesterly flow, and
isentropic ascent could allow for mesoscale convective system
formation overnight and into Friday morning. Precipitable water
values are around an inch to an inch and a quarter, which is
slightly higher than average. Therefore, any storms that develop and
hold together will have the possibility of producing heavy rainfall
that could lead to localized flooding.

Fairly weak northwesterly flow aloft will continue due to an area of
high pressure centered over New Mexico and the southwestern portions
of the Texas Panhandle. The ridge is expected to make its way
eastward and set up over the central portions of the Oklahoma and
Texas Panhandles. Once this feature transitions to our east, our flow
aloft will become more westerly. This is anticipated to occur by
Friday evening, and by Saturday Morning we should have returned to
northwest flow with yet another ridge building in from the west.
Meanwhile, at the surface a strengthening lee trough in the New
Mexico and Colorado area will increase chances for rain through the
weekend and eventually move through the combined Panhandles towards
the end of the day on Saturday.

Lorenzen

Long Term...Sunday through Wednesday night...Model guidance is in
good agreement that an upper level shortwave trough is progged to
move eastward across Kansas during the afternoon and evening hours.
A surface front will rapidly push through the area with northerly
winds of around 10 to 15 kts with slightly cooler air in it's wake.
Precipitation chances around midday Sunday will be focused on the
southern and eastern portions of the combined Panhandles, with MLCAPE
around 1000 to 1500 J/kg in the moist airmass ahead of the frontal
boundary. Limited organization of convection may be possible ahead of
or along the frontal boundary, though bulk shear is limited. Dew
points ahead of the passing front will be in 60s, with PWV values
between 1.25 to 1.50 inches. This will present a threat for heavy
rainfall, with localized flooding should storms linger, in affected
areas on Sunday. Once the front clears the area, precipitation
chances will rapidly diminish afterwards. Late Sunday, a ridge of
high pressure will reorient itself but there is disagreement as to
whether the combined Panhandles will be under westerly or
northwesterly flow. Late Sunday into early Monday, guidance agrees
that return flow is progged with southerly winds returning to the
CWA. Highs on Sunday will be in the upper 80s to lower 90s, with lows
Sunday night in the lower 60s northwest to lower 70s southeast.

On Independence Day, model guidance remains somewhat split on the
next possible shortwave trough to approach the combined Panhandles.
The ECMWF continues to show signs of a suppressed ridge with a more
southerly approach for this next system, while the GFS is the most
robust with ridge redevelopment and northwesterly flow.  The
difference is enough that there is uncertainty as to the extent and
possible magnitude of thunderstorm activity through Monday afternoon
and evening.  The most aggressive solution, the GFS, is suggesting
MLCAPE of around 1500-2500 J/kg with 0-6 km bulk shear approaching
35 to 45 kts.  Meanwhile, the ECMWF is much less agressive with
MLCAPE around 500-1000 J/kg with negligible wind shear.  Both are
suggestive of PWV values around 1.30 to 1.60 inches, which would
present the possibility of rain efficient thunderstorms.  For now,
have held with a slight chance of thunderstorms area wide until more
certainty can be determined Independence Day.  High temperatures on
the 4th of July are expected to be in the lower to mid 90s areawide,
with low temperatures Monday night into Tuesday morning around the
lower 60s northwest to lower 70s southeast.

Tuesday through Thursday, the long range model guidance is showing
some agreement as to how the ridge of high pressure will reassert
itself over the region.  Both models show the ridge either centered
over the area or just to our northeast, which would place the region
under height increases and increasing warm air advection.  Given
positioning of the ridge, it will prove more difficult for
convection to occur in our area with H5 temperatures around -4 to -6
degrees Celsius.  Have opted to lower PoP chances next week, and
continue forecasted high temperatures for the area in the upper 90s
to around 101 degrees areawide.  Low temperatures should be in the
mid 60s to mid 70s each night late in the period.

Bieda

&&

.AMA Watches/Warnings/Advisories...
TX...NONE.
OK...NONE.

&&

6/14
Hazardous weather outlook, Jun 30, 3:29 PM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
329 PM CDT THU JUN 30 2016

OKZ001>003-TXZ001>020-010830-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
329 PM CDT THU JUN 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

CURRENTLY...THERE ARE A FEW SHOWERS AND THUNDERSTORMS MOVING THROUGH
CENTRAL AND SOUTHWESTERN PORTIONS OF THE TEXAS PANHANDLE.
LIKEWISE...STORMS ARE BEGINNING TO MOVE TOWARDS THE NORTHWESTERN
PORTIONS OF THE COMBINED PANHANDLES AS CONVECTION STARTS TO MOVE IN
FROM NEW MEXICO AND COLORADO. ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE OVERNIGHT HOURS.
THUNDERSTORM CHANCES WILL BE BE HIGHEST ACROSS THE NORTHERN TEXAS
PANHANDLE AND THE OKLAHOMA PANHANDLE TONIGHT. WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED ALTHOUGH STRONG WIND GUSTS AND SMALL HAIL MAY
ACCOMPANY SOME OF THE STRONGER STORMS. HEAVY RAINFALL COULD LEAD TO
LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORM CHANCES WILL CONTINUE ACROSS PORTIONS OF THE TEXAS AND
OKLAHOMA PANHANDLES EACH DAY...FRIDAY THROUGH TUESDAY. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED ALTHOUGH A FEW STORMS MAY BE STRONG TO
MARGINALLY SEVERE WITH DAMAGING WINDS BEING THE MAIN HAZARD. HEAVY
RAINFALL COULD LEAD TO LOCALIZED FLOODING. HIGH TEMPERATURES WILL
RETURN TO NEAR 100 DEGREES TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

LORENZEN

In the hours before

Local storm report, Jun 30, 6:12 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
612 PM CDT THU JUN 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     TSTM WND GST     GROOM                   35.20N 101.11W
06/30/2016  E60 MPH          CARSON             TX   TX DOT

            WIND GUSTS UP TO 60 MPH REPORTED WITH THUNDERSTORM.

&&

EVENT NUMBER AMA1600593

BIEDA
Special weather statement, Jun 30, 6:13 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
613 PM CDT THU JUN 30 2016

TXZ003-004-302345-
HANSFORD TX-OCHILTREE TX-
613 PM CDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OCHILTREE AND
NORTHEASTERN HANSFORD COUNTIES UNTIL 645 PM CDT...

AT 613 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTHWEST OF WAKA...OR 11 MILES NORTH OF SPEARMAN...MOVING EAST
AT 5 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SPEARMAN...WAKA AND FARNSWORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3620 10087 3620 10128 3650 10127 3650 10087
TIME...MOT...LOC 2313Z 278DEG 5KT 3636 10112

NF
Special weather statement, Jun 30, 6:22 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
622 PM CDT THU JUN 30 2016

TXZ011-012-017-010015-
OLDHAM TX-POTTER TX-RANDALL TX-
622 PM CDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR RANDALL...POTTER AND EAST CENTRAL
OLDHAM COUNTIES UNTIL 715 PM CDT...

AT 621 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 5 MILES SOUTH OF BOYS RANCH TO 5 MILES
SOUTHWEST OF AMARILLO TO 4 MILES NORTHWEST OF HAPPY. MOVEMENT WAS
EAST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AMARILLO...CANYON...LAKE TANGLEWOOD...BOYS RANCH...
PALO DURO CANYON...VALLEY DE ORO...BUSHLAND...
MESCALERO PARK AND TIMBERCREEK CANYON.

THOSE ATTENDING THE TEXAS PLAY IN PALO DURO CANYON ARE IN THE PATH
OF THESE STORMS AND SHOULD PREPARE FOR IMMINENT DANGEROUS WEATHER
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.

&&

LAT...LON 3475 10197 3514 10207 3544 10241 3561 10210
      3526 10162 3475 10163
TIME...MOT...LOC 2321Z 266DEG 7KT 3543 10221 3517 10191 3480 10189

NF
Special weather statement, Jun 30, 7:20 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
720 PM CDT THU JUN 30 2016

TXZ007-008-012-013-017-018-010115-
ARMSTRONG TX-POTTER TX-RANDALL TX-CARSON TX-MOORE TX-HUTCHINSON TX-
720 PM CDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR MOORE...ARMSTRONG...CARSON...
RANDALL...POTTER AND HUTCHINSON COUNTIES UNTIL 815 PM CDT...

AT 717 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 12 MILES SOUTHEAST OF SUNRAY TO 8 MILES
NORTHEAST OF HAPPY. MOVEMENT WAS EAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AMARILLO...DUMAS...CANYON...BORGER...PANHANDLE...CLAUDE...FRITCH...
SUNRAY...STINNETT...LAKE TANGLEWOOD...SANFORD...MASTERSON...
PALO DURO CANYON...LAKE MEREDITH...BUSHLAND...FOUR WAY...WAYSIDE...
WASHBURN...MESCALERO PARK AND PRINGLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

IF ON OR NEAR LAKE MEREDITH...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3475 10207 3601 10206 3605 10117 3475 10120
TIME...MOT...LOC 0017Z 273DEG 19KT 3587 10171 3480 10173

NF
Special weather statement, Jun 30, 7:40 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
740 PM CDT THU JUN 30 2016

TXZ006-007-011-012-016-017-010115-
OLDHAM TX-POTTER TX-RANDALL TX-HARTLEY TX-MOORE TX-DEAF SMITH TX-
740 PM CDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DEAF SMITH...
SOUTHEASTERN HARTLEY...SOUTHWESTERN MOORE...NORTHWESTERN RANDALL...
WESTERN POTTER AND OLDHAM COUNTIES UNTIL 815 PM CDT...

AT 740 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 13 MILES SOUTHWEST OF CHANNING TO 7 MILES
NORTHWEST OF VEGA. MOVEMENT WAS EAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
VEGA...CHANNING...ADRIAN...BOYS RANCH...WILDORADO...VALLEY DE ORO AND
BUSHLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3585 10205 3509 10204 3520 10279 3575 10277
TIME...MOT...LOC 0040Z 279DEG 17KT 3557 10254 3534 10250

NF
Special weather statement, Jun 30, 7:56 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
756 PM CDT THU JUN 30 2016

OKZ001-002-TXZ001-002-010130-
CIMARRON OK-TEXAS OK-DALLAM TX-SHERMAN TX-
756 PM CDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIMARRON...
SOUTHWESTERN TEXAS...NORTHEASTERN DALLAM AND NORTHWESTERN SHERMAN
COUNTIES UNTIL 830 PM CDT...

AT 755 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF GRIGGS...OR 18 MILES SOUTHEAST OF BOISE CITY...MOVING
SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRIGGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3659 10250 3677 10227 3663 10179 3623 10221
TIME...MOT...LOC 0055Z 313DEG 12KT 3657 10225

NF

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:20 PM CDTSpecial Weather StatementAMAArmstrong, Carson, Hutchinson, Moore, Potter, Randall55 min
Jun 30, 7:40 PM CDTSpecial Weather StatementAMAOldham35 min
Jun 30, 7:56 PM CDTSpecial Weather StatementAMASherman34 min
Jun 30, 9:16 PM CDTSpecial Weather StatementAMASherman44 min
Jul 1, 4:10 PM CDTSpecial Weather StatementAMAOchiltree35 min
Jul 1, 12:01 AM CDTAreal Flood AdvisoryAMABeaver, Texas3 hr
Jul 1, 1:43 AM CDTAreal Flood AdvisoryAMABeaver3 hr
Jul 1, 4:50 PM CDTSpecial Weather StatementAMACimarron40 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.